Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 15, NWS State College, PA

April 13, 2020Bedford County, Franklin County, Fulton County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Apr 13, 2020, 12:16 PM EDT for Bedford County, Franklin County, Fulton County, Pennsylvania. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2020, 12:16 PM EDT (16:16 UTC)
Expired
Apr 13, 2020, 1:00 PM EDT
In force
44 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Bedford County, PA, Franklin County, PA, Fulton County, PA

The radar

The State College radar (KCCX), 98 km from the middle of the area, began a volume at 16:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 11:33 AM EDTTornado WatchSPC5 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 4.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 487 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
487 m²/s²
0-3 km storm-relative helicity
684 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

254 
WUUS51 KCTP 131616
SVRCTP
PAC009-055-057-131700-
/O.NEW.KCTP.SV.W.0015.200413T1616Z-200413T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
1216 PM EDT Mon Apr 13 2020

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Southeastern Bedford County in south central Pennsylvania...
  Central Franklin County in south central Pennsylvania...
  Fulton County in south central Pennsylvania...

* Until 100 PM EDT.

* At 1216 PM EDT, a severe thunderstorm was located near Barnes Gap,
  moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees, roofs, and siding.

* This severe thunderstorm will be near...
  Locust Grove and Warfordsburg around 1220 PM EDT.
  Needmore, Big Cove Tannery, Saluvia and Crystal Springs around 
  1230 PM EDT.
  McConnellsburg, Fort Loudon, Harrisonville and Fort Littleton 
  around 1240 PM EDT.
  Fannettsburg and Willow Hill around 1250 PM EDT.

Other locations impacted by this severe thunderstorm include
Orrstown.

This includes the following Interstates...
 Interstate 70 from mile markers 151 to 168.
 The Pennsylvania Turnpike between mile markers 174 and 183...and
from mile markers 187 to 201.
 Interstate 81 from mile markers 22 to 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM EDT for south central
and central Pennsylvania.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3984 7846 4011 7794 4006 7787 4018 7778
      4025 7765 4022 7764 4023 7761 4018 7762
      4013 7759 4012 7756 4001 7751 3972 7826
      3972 7837
TIME...MOT...LOC 1616Z 239DEG 49KT 3981 7832 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Jurewicz
1 follow-up statement
002 
WWUS51 KCTP 131645 RRA
SVSCTP

Severe Weather Statement
National Weather Service State College PA
1245 PM EDT Mon Apr 13 2020

PAC009-131655-
/O.CAN.KCTP.SV.W.0015.000000T0000Z-200413T1700Z/
Bedford PA-
1245 PM EDT Mon Apr 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BEDFORD COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM EDT for south central
and central Pennsylvania.

LAT...LON 4011 7794 4006 7787 4018 7778 4025 7765
      4022 7764 4023 7761 4018 7762 4013 7759
      4012 7756 4001 7751 3980 7806 4000 7816
TIME...MOT...LOC 1645Z 239DEG 49KT 4001 7788 

$$

PAC055-057-131700-
/O.CON.KCTP.SV.W.0015.000000T0000Z-200413T1700Z/
Franklin PA-Fulton PA-
1245 PM EDT Mon Apr 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR CENTRAL FRANKLIN AND EASTERN FULTON COUNTIES...

At 1245 PM EDT, a severe thunderstorm was located near Fannettsburg,
moving northeast at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees, roofs, and siding.

This severe storm will be near...
  Willow Hill around 1250 PM EDT.
  Shippensburg, Roxbury, Upper Strasburg and Doylesburg around 100 
  PM EDT.

Other locations impacted by this severe thunderstorm include
Orrstown.

This includes the following Interstates...
 The Pennsylvania Turnpike between mile markers 174 and 183...and
from mile markers 187 to 201.
 Interstate 81 from mile markers 22 to 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM EDT for south central
and central Pennsylvania.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4011 7794 4006 7787 4018 7778 4025 7765
      4022 7764 4023 7761 4018 7762 4013 7759
      4012 7756 4001 7751 3980 7806 4000 7816
TIME...MOT...LOC 1645Z 239DEG 49KT 4001 7788 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

RXR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 11:12 AM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Apr 13, 11:12 AM EDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service State College PA
1112 AM EDT Mon Apr 13 2020

.SYNOPSIS...
Strong winds will whip across the area today. Severe storms are
possible during the mid to late morning and early afternoon
hours. Locally heavy rainfall may result in isolated minor
flooding across parts of southeast PA. Today will be the warmest
day of the week with temperatures trending below average
Tuesday through Friday.

&&

.NEAR TERM /UNTIL 4 PM THIS AFTERNOON/...
Vigorous mid level vort max with a quasi-eye seen in vis
satellite just SE of KPIT at 1430Z will sweep NE across Central
PA through mid afternoon and help to rapidly increase Meso-B
uvvel within a developing narrow wedge of partial clearing and
modest MU capes of 800-1200 J/KG.

Developing TSRA associate with this mid-level feature will
follow closely on the heels of the 70+ KT LLVL jet across the
eastern half of PA ATTM. These storms will coincide with an
environment of 0-1km SR Helicity of 200-250 m2/s2 across Scent
PA over the next few hours, and the Lower and Mid Susq
Valley centered in the 18-19Z period.

SPC MCD recently issued for the likelihood of a Tornado Watch to
be issued within the next hour over a large portion of Central
and Eastern PA.

That will be the main show for our CWA today and we'll be
focused on the structure of the anticipated mini bows and
scattered, fast moving low-topped supercells in this highly
sheared llvl environment.

Previous...

Multi-faceted storm system to impact the area early today.
Initial slug of WAA precip has cleared the area with max
rainfall amounts in the 0.50 to 0.75 inch range in the past 6
hours ending 06-08Z. Second round of moderate to locally heavy
rain is surging into south central/southeastern PA driven by
very strong and highly anomalous SSW LLJ. This area will need
to be monitored for water issues through 12Z.

No changes to NPW headlines wind advisory/high wind warning.
Several gusts over 35 mph so far with a couple 40+ mph at
KJST/K2G9 in the last hour. Higher terrain more susceptible to
strong gusts early this morning but strong gap winds are also
possible. As a strong cold front crosses the region later
this morning through mid afternoon, wind gust direction will
turn more to the west-southwest. 3hr sfc pressure rises of
nearly 10mb and strong CAA across western PA will help to
mix down wind gusts as high as 60 mph.

A very strong shear/modest CAPE environment remains forecast
ahead of the aforementioned cold front. Hires guidance shows
cloud breaks/dry slot reaching south central PA between ~15-20Z
which should be sufficient to realize 500-1000+ J/kg of MUcape
shown on the HREF mean. This would result in a significant risk
of organized severe weather with fast-moving cells and bowing
line segments capable of damaging winds (primary tstm hazard)
but also pose a tornado threat with any sfc based storms. SPC
has maintained its categorical SLGT risk SWO including tornado
probs of 5% over the eastern 2/3 of the CWA.

Max temps will likely reach the L70s across the Lower
Susquehanna Valley during the early afternoon and will peak in
the 60s elsewhere. Temps will fall sharply across the NW half
of the CWA and into the 40s-L50s by late afternoon in the wake
of the cold front.

&&

.SHORT TERM /4 PM THIS AFTERNOON THROUGH 6 PM TUESDAY/...
Severe threat will clear the area by late afternoon as cold
front sweeps east of the area. Strong winds will continue to
impact the area through the evening before subsiding tonight.
Expect at least partial clearing over the southeast early
tonight before mid clouds increase into Tuesday ahead of mid
level shortwave over the Ohio Valley. This wave along with
confluent 700mb flow should produce an area of light QPF in far
south central PA to the north of the WV/MD panhandles. Highs
Tuesday will be 20 degrees colder than Monday and 10-15 degrees
below average.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Below normal temperatures will persist through the remainder of
the week. A weak disturbance is expected to brush southern PA
with a period of light rain or wet snow Tuesday evening into
early Wednesday. Another weak disturbance could bring some light
rain or snow showers across primarily northern and western PA
late Wed into early Thurs.

Medium range guidance projects a more substantial area of low
pressure impacting the region Friday or Saturday, although
there are some timing differences between models.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
A several hour period of widespread +SHRA with scattered TSRA
G45KT will occur between 15Z-16Z at the SW PA airfields to 16Z-
17Z Central PA TAF sites, and 17-19Z near and to the east of a
KIPT-KSEG-KMDT line.

Will maintain a strong weighting twd MVFR CIGS this afternoon
with brief IFR Cigs and Vsbys in the heavier Showers and TSRA.

Previous...

For the 12Z TAFS, been watching for more hints of high winds,
such as pressure falls and gravity waves. Other than AOO
earlier, have not seen anything the last few hours, but
covering back side of heavier showers near the MD border with
special weather statements. The main thing will be LLWS until we
get a wind shift.

More info below.

Minor adjustments to the TAF package as of 520 AM.

Strongest winds to the west and southwest so far. LWX radar
would make one think the southeast area would be more an
issue, but so far, not seeing much. Perhaps some weak gravity
waves on the back side of the showers at times.

Main thing early on will be LLWS.

More information below.

Not a lot of change for the 06Z TAF package.

Main thing was to limit the mention of thunder to a shorter
time frame. Timing looked to be good. Also added some more
detail later on in time.

Sunday evening discussion below.

Rain showers will overspread from southwest to northeast
overnight. Prevailing MVFR conditions are expected with the
best possibility of IFR at AOO, UNV, and the southeastern
airfields before daybreak.

Gusty winds out of the south and an approaching cold front will
keep LLWS a threat through the morning on Monday. Potential for
a line of severe thunderstorms accompanying the cold front
between 10A and 2P on Monday. Have attempted to time out cold
front and passage of storms in TAfs.

Strong southerly gradient winds gusting up to 40 kts at times
across the higher terrain and downwind (north) of the ridges
will transition into strong WSW post cold frontal winds Monday
(late morning west and early afternoon east)

Tue-Wed...Increasing chance for rain/snow Tue night-Wed.

Thu...Still a chance of rain and snow showers across
the north and west.

Fri...Rain possible with reduced cigs areawide.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 8 PM EDT this evening for PAZ006-011-012-
018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066.
High Wind Warning until 8 PM EDT this evening for PAZ004-005-
010-017-024-033.

&&

SYNOPSIS...Lambert/Steinbugl
NEAR TERM...Lambert/Steinbugl
SHORT TERM...Steinbugl
LONG TERM...Evanego
AVIATION...Lambert/Martin
Hazardous weather outlook, Apr 13, 11:40 AM EDT, 36 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
1140 AM EDT Mon Apr 13 2020

PAZ004-005-010-141545-
Warren-McKean-Elk-
1140 AM EDT Mon Apr 13 2020

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ012-018-019-025>028-034>036-041-042-045-046-049>053-056>059-
063>066-141545-
Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon-
Mifflin-Juniata-Bedford-Fulton-Franklin-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-
Adams-York-Lancaster-
1140 AM EDT Mon Apr 13 2020

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TORNADO WATCH 119 IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.
   Wind Advisory.

Locally heavy rain is also possible and could result in isolated
minor flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ006-011-037-141545-
Potter-Cameron-Tioga-
1140 AM EDT Mon Apr 13 2020

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Wind Advisory.

Locally heavy rain is also possible and could result in isolated
minor flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ024-033-141545-
Cambria-Somerset-
1140 AM EDT Mon Apr 13 2020

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TORNADO WATCH 119 IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   High Wind Warning.
   Tornado Watch.

Locally heavy rain is also possible and could result in isolated
minor flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ017-141545-
Clearfield-
1140 AM EDT Mon Apr 13 2020

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   High Wind Warning.

Locally heavy rain is also possible and could result in isolated
minor flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Local storm report, Apr 13, 6:37 AM EDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
637 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 AM     NON-TSTM WND DMG 3 E STOYSTOWN           40.10N 78.90W
04/13/2020                   SOMERSET           PA   911 CALL CENTER

            TREE AND WIRES DOWN, CAUSING A BRUSH FIRE.

&&

MRC
Local storm report, Apr 13, 6:38 AM EDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
638 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 AM     NON-TSTM WND DMG 1 NNE ROCKWOOD          39.93N 79.15W
04/13/2020                   SOMERSET           PA   911 CALL CENTER

            TREE DOWN ON HOUSE.

&&

MRC
Local storm report, Apr 13, 6:39 AM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
639 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 AM     NON-TSTM WND DMG CENTRAL CITY            40.11N 78.80W
04/13/2020                   SOMERSET           PA   911 CALL CENTER

            CAR PORT FLIPPED.

&&

MRC
Special weather statement, Apr 13, 6:45 AM EDT, 5 hours 31 minutes before
Special Weather Statement
National Weather Service State College PA
645 AM EDT Mon Apr 13 2020

PAZ036-064-065-131130-
York PA-Adams PA-Franklin PA-
645 AM EDT Mon Apr 13 2020

...SPECIAL WEATHER STATEMENT FOR PARTS OF ADAMS...YORK...AND FRANKLIN
COUNTIES UNTIL 730 AM EDT...

At 644 AM EDT, Doppler radar indicated a shower 7 miles northwest of
Martinsburg, moving northeast at 50 mph.

Wind gusts of up to 55 mph are possible.

Locations impacted include...
Chambersburg, Hanover, Weigelstown, Waynesboro, Gettysburg,
Parkville, Greencastle, Hampton, Guilford, Shiloh, Littlestown,
Carroll Valley, Shrewsbury, Codorus, Fayetteville, McSherrystown,
Lake Meade, Wayne Heights, Spring Grove and Glen Rock.

This includes the following COVID-19 Test Sites...
WellSpan Health...
and WellSpan Health	.

LAT...LON 3973 7796 3988 7790 3998 7746 3995 7746
      3999 7741 4003 7719 4011 7688 3972 7666
TIME...MOT...LOC 1044Z 239DEG 82KT 3955 7805

Martin
Local storm report, Apr 13, 6:49 AM EDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
649 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 AM     NON-TSTM WND GST 1 SSE MARTINSBURG       40.30N 78.32W
04/13/2020  M62 MPH          BLAIR              PA   ASOS

            ASOS STATION KAOO ALTOONA AIRPORT.

&&

MRC
Special weather statement, Apr 13, 7:32 AM EDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service State College PA
732 AM EDT Mon Apr 13 2020

PAZ057-059-063>066-131215-
York PA-Lancaster PA-Adams PA-Cumberland PA-Lebanon PA-Dauphin PA-
732 AM EDT Mon Apr 13 2020

...SPECIAL WEATHER STATEMENT FOR PARTS OF LANCASTER...ADAMS...YORK...
DAUPHIN...CUMBERLAND...AND LEBANON COUNTIES UNTIL 815 AM EDT...

At 731 AM EDT, Doppler radar indicated a shower over Hanover, moving
northeast at 50 mph.

Wind gusts 40 to 50 mph are possible.

Locations impacted include...
Lancaster, York, Hanover, Ephrata, Weigelstown, Elizabethtown,
Columbia, Lititz, Middletown, Millersville, Willow Street, Mount Joy,
Parkville, Red Lion, Steelton, New Holland, Spry, Manheim, East
Petersburg and Cornwall.

This includes the following COVID-19 Test Sites...
Pennsylvania College of Health Sciences...
UPMC...
WellSpan Health...
Wellspan Family Medicine...
and York Expo Center.

LAT...LON 4016 7715 4031 7614 4016 7591 4012 7591
      4010 7594 4004 7594 3996 7599 3987 7599
      3985 7602 3981 7603 3973 7610 3974 7611
      3972 7614 3972 7718
TIME...MOT...LOC 1131Z 256DEG 63KT 3982 7697

Martin

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 4:28 AM EDTSpecial Weather StatementCTPBedford47 min
Apr 13, 5:48 AM EDTSpecial Weather StatementCTPHuntingdon, Juniata27 min
Apr 13, 6:18 AM EDTSpecial Weather StatementCTPFranklin27 min
Apr 13, 6:45 AM EDTSpecial Weather StatementCTPAdams45 min
Apr 13, 7:32 AM EDTSpecial Weather StatementCTPLancaster, York43 min
Apr 13, 11:48 AM EDTSevere Thunderstorm WarningCTPCambria, Clearfield, Somerset72 min
Apr 13, 12:32 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton58 min
Apr 13, 12:45 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon45 min
Apr 13, 12:52 PM EDTSevere Thunderstorm WarningCTPLancaster, York38 min
Apr 13, 1:06 PM EDTSevere Thunderstorm WarningCTPAdams53 min
Apr 13, 1:25 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Huntingdon, Mifflin50 min
Apr 13, 1:37 PM EDTSevere Thunderstorm WarningCTPAdams, York68 min
Apr 13, 2:04 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Juniata, Lycoming, Mifflin, Perry and 2 more41 min
Apr 13, 2:09 PM EDTAreal Flood AdvisoryCTPAdams, Dauphin, Lancaster, Lebanon, York3 hr
Apr 13, 2:13 PM EDTSevere Thunderstorm WarningCTPLancaster58 min
Apr 13, 2:20 PM EDTSpecial Weather StatementCTPTioga25 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.